MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN TPRD RMR SZ 8-9-10; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. SYN TPRD RMR SZ 8-9-10; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Catalog Number 71366209
Medical Device Problem Codes Degraded (1153); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: case (b(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.The other devices used in the surgery are: 1x 71366211 2x 71366213 1x 71366217 1x unknown synergy hip instrument.
 
Event or Problem Description
It was reported that, during a thr surgery, the implant sits above desired depth due to woken syn tprd rmr (sz 8-9-10-11-12-17-18, two (2) sz 13-14) and an unknown synergy hip instrument.The surgery was completed, after a significant delay, with the same reported devices.The current health status of the patient is unknown.
 
Event or Problem Description
It was reported that, during a thr surgery, the implant sits above desired depth due to five (5) syn tprd rmr (sz 8-18), eleven (11) syn f/t brch (sz 8-18 ) and a femoral canal finder that were worn.The surgery was completed, after a non-significant delay, with the same reported devices.The current health status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Per an additional response from the customer, it was specified that the surgical delay was less than 30 minutes, which changes the reportability to a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.H2: additional information on: b5 & h6 (medical device problem code).

Brand Name
SYN TPRD RMR SZ 8-9-10
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22121103
Report Number1020279-2025-00983
Device Sequence Number4171852
Product Code JDG
UDI-Device Identifier03596010199737
UDI-Public3596010199737
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71366209
Device Lot Number04BM00503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/01/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown